Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 40, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 24, 2009, 5:48 PM CDT for Lafayette County, Wisconsin. It was in force for 72 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2009, 5:48 PM CDT (22:48 UTC)
- Expired
- Jul 24, 2009, 7:00 PM CDT
- In force
- 72 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:20 PM CDT | HAIL 2.75 | Benton, WI | BASEBALL SIZE HAIL REPORTED IN THE SOUTHWEST PART OF LAFAYETTE COUNTY IN THE BENTON AREA WITH THE SECOND STORM THAT MOVED THROUGH. REPORTS OF HAIL DAMAGE TO CROPS...VEHICLES...AND BUILDINGS WERE ALSO RECEIVED FROM BOTH ROUNDS OF STORMS. THOUSANDS OF ACRES OF C |
| Jul 24, 6:32 PM CDT | TORNADO | 1 Ne New Diggings, WI | TORNADO TRACKED FROM 1.8 NE NEW DIGGINGS TO 3.6 S SHULLSBURG. PATH LENGTH WAS ABOUT 7.5 MILES. PATH WIDTH WAS ABOUT 75 YARDS. NEAR THE BEGINNING OF THE TRACK...A SMALL METAL SHED WAS DESTROYED WITH SOME NEARBY TREE LIMB DAMAGE. THE TORNADO THEN CAUSED SPORADIC |
| Jul 24, 6:36 PM CDT | HAIL 1 | 1 E Benton, WI | |
| Jul 24, 6:40 PM CDT | TSTM WND DMG | 3 S Shullsburg, WI | ROOF DAMAGE REPORTED ON HOME NEAR BLACKHAWK ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 5:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 242248 SVRMKX WIC065-250015- /O.NEW.KMKX.SV.W.0040.090724T2248Z-090725T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 548 PM CDT FRI JUL 24 2009 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 715 PM CDT * AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF BELMONT...OR 8 MILES NORTHWEST OF PLATTEVILLE...AND WAS MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BENTON BY 635 PM CDT... 3 MILES SOUTHWEST OF SHULLSBURG BY 645 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4281 9042 4281 9035 4250 8987 4251 9043 TIME...MOT...LOC 2247Z 314DEG 20KT 4277 9061 $$ WOOD
3 follow-up statements
000 WWUS53 KMKX 242259 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 559 PM CDT FRI JUL 24 2009 WIC065-250015- /O.CON.KMKX.SV.W.0040.000000T0000Z-090725T0015Z/ LAFAYETTE WI- 559 PM CDT FRI JUL 24 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WESTERN LAFAYETTE COUNTY... AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF PLATTE MOUNDS...OR NEAR PLATTEVILLE...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BENTON BY 620 PM CDT... LEAD MINE BY 625 PM CDT... NEW DIGGINGS BY 630 PM CDT... SHULLSBURG BY 635 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA...AND DOPPLER RADAR INDICATES SOME WEAK ROTATION WITH THE STORM. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL AND STRONG WINDS. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4281 9042 4281 9035 4250 8987 4251 9043 TIME...MOT...LOC 2258Z 314DEG 23KT 4269 9051 $$ LAMERS
000 WWUS53 KMKX 242350 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 650 PM CDT FRI JUL 24 2009 WIC065-250015- /O.CON.KMKX.SV.W.0040.000000T0000Z-090725T0015Z/ LAFAYETTE WI- 650 PM CDT FRI JUL 24 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHWESTERN LAFAYETTE COUNTY... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW DIGGINGS...OR 11 MILES NORTHEAST OF GALENA...MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF LEAD MINE BY 655 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4262 9042 4263 9010 4251 8998 4251 9043 TIME...MOT...LOC 2350Z 313DEG 17KT 4252 9027 $$ LAMERS
000 WWUS53 KMKX 250000 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 700 PM CDT FRI JUL 24 2009 WIC065-250009- /O.CAN.KMKX.SV.W.0040.000000T0000Z-090725T0015Z/ LAFAYETTE WI- 700 PM CDT FRI JUL 24 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAFAYETTE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA INTO NORTHERN ILLINOIS. IF YOU RECEIVED ANY HAIL OR WIND DAMAGE IN SOUTHWEST LAFAYETTE COUNTY...REPORT IT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4262 9042 4263 9010 4251 8998 4251 9043 TIME...MOT...LOC 2359Z 313DEG 17KT 4249 9023 $$ LAMERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:15 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 24, 3:15 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT FRI JUL 24 2009 .SHORT TERM /TONIGHT THROUGH MONDAY/... IMMEDIATE FOCUS LIES ON THUNDERSTORM THREAT FOR THE REMAINDER OF THE AFTERNOON INTO THIS EVENING. SCATTERED CONVECTION HAS DEVELOPED JUST TO THE NORTH OF SEVERE THUNDERSTORM CURRENTLY JUST WEST OF KDBQ. THINKING CONVECTION IS A RESULT OF INCREASING MID LEVEL WARM AIR ADVECTION AND THETA-E ADVECTION...WHICH SPREADS ACROSS SOUTH CENTRAL WISCONSIN THROUGH EARLY EVENING. MID LEVEL LAPSE RATES IN THE TRI-STATE AREA HAVE INCREASED TO 7-7.5 DEGREES SO ATMOSPHERE RECUPERATING RAPIDLY DESPITE RECENT CONVECTION. MUCAPE IN THIS AREA AROUND 1000 J/KG WITH SURGE OF MID 60 DEGREE DEWPOINTS. BULK WIND SHEAR HAS INCREASED TO 50 KTS IN THIS AREA AS WELL. DESPITE JUST BEING REMOVED FROM SPC SLIGHT RISK...COULD STILL SEE SOME LARGE HAIL AND DAMAGING WIND INTO THIS EVENING WITH BEST POTENTIAL IN THE WESTERN CWA AS DEPICTED BY LATEST WRF4G MESOMODEL. PWAT VALUES INCREASE TO AROUND 1.5 INCHES AHEAD OF APPROACHING SURFACE FRONT WHICH MOVES THROUGH DURING THE EVENING. SYNOPTICALLY...AREA OF UPPER LEVEL DIVERGENCE ASSOCIATED WITH NOSE OF 300MB JET. WIND PROFILER NETWORK AND WATER VAPOR IMAGERY SHOW POTENT SHORT WAVE TROUGH UPSTREAM OVER SRN MN...SO STILL THINKING SHOWERS AND THUNDERSTORMS WILL BE LIKELY ACROSS CWA THIS EVENING...DIMINISHING RAPIDLY FROM LATE EVENING THRU 09Z. POTENT SHORT WAVE TROUGH ROTATES AROUND UPPER LOW SETTLING OVER GREAT LAKES ON SATURDAY. STEEP LAPSE RATES AND LINGERING LOW LEVEL MOISTURE SHOULD PRODUCE AT LEAST SCATTERED SHOWERS. WEAK ELEVATED INSTABILITY SO WL CONTINUE TO MENTION ISO THUNDER. SECONDARY WEAKER SHORT WAVE ON SUNDAY ROTATES AROUND DEPARTING LOW SO WL CONTINUE SMALL THREAT. MORE POTENT SHORT WAVE TROUGH ROTATES THROUGH LATER MONDAY AND MONDAY NIGHT. SLIGHT DELAY IN TROUGH ARRIVAL...HOWEVER LOW LEVEL WARM AIR ADVECTION SPREADS IN MONDAY MORNING SO WL CONTINUE LOW POPS THROUGH MONDAY...WITH BETTER THREAT MONDAY EVENING. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... EXTENDED GUIDANCE IN REASONABLE AGREEMENT ON BRINGING COLD FRONT AND STRONGER UPPER LEVEL SHORT WAVE ACROSS WISCONSIN IN THE MONDAY AFTERNOON INTO TUESDAY TIME FRAME. GFS LIKELY OVERDOING AMOUNT OF LOW LEVEL MOISTURE AVAILABLE BUT BEST THREAT FOR MORE WIDESPREAD CONVECTION AT THIS TIME...AFTER TONIGHT. LATEST GFS AND HI RES ECMWF SHOWING SOME FLATTENING OF PERSISTENT LONG WAVE TROFFING ACROSS UPPER MIDWEST INTO SRN CANADA POST CDFNT NEXT TUE THROUGH THU. 12Z GFS SHOWING STRONG SHORT WAVE AFFECTING SRN WI ON WED...BUT MEDIUM RANGE ENSEMBLE POPS HAS POPS LESS THAN 20 PERCENT. MORE STOCK PLACED IN MREF DUE TO FAIR TO GOOD AGREEMENT IN ENSEMBLE MEMBERS. HI RES AND CANADIAN IN AGREEMENT ON DRIER WEATHER FROM TUE NIGHT INTO THU SO PER COORDINATION WITH NEIGHBORING OFFICES...HAVE REMOVED POPS FOR MOST OF THIS PERIOD. STRONGER SHORT WAVE TROUGH AMPLIFIES UPSTREAM TROFFING ACROSS NORTH CENTRAL CONUS LATER NEXT WEEK WITH THREAT FOR CONVECTION RETURNING BY THU NIGHT/FRIDAY. TEMPERATURES THROUGH THE END OF THE WEEK LOOK TO CONTINUE BELOW NORMAL FOR LATE JULY. GFS 5 DAY 500MB ANOMALIES SHOW LITTLE CHANGE TO THE OVERALL PATTERN INTO THE FIRST WEEK OF AUGUST...WITH LARGE POSITIVE ANOMOLY PERSISTING ACROSS WRN CANADA INTO PAC NW...WITH DOWNSTREAM LONG WAVE TROFFING ACROSS CENTRAL CANADA INTO GTLAKES. && .AVIATION...STILL EXPECT A ROUND OF THUNDERSTORMS TO CROSS SOUTHERN WISCONSIN THIS EVENING WITH APPROACHING LOW PRESSURE CENTER AND ASSOCIATED FRONTAL BOUNDARIES. POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS. OVERALL EXPECT VFR CONDITIONS BUT IFR CONDITIONS POSSIBLE IN AND AROUND STRONGER THUNDERSTORMS. COLD FRONT EXPECTED TO MOVE THROUGH BTWN 06Z AND 12Z WITH WINDS SHIFTING TO THE NORTHWEST BEHIND THE FRONT. POSSIBLE THUNDERSTORM DEVELOPMENT ONCE AGAIN TOMORROW AFTERNOON BUT LEFT OUT OF TAFS FOR NOW WITH ONLY CHANCE POPS. && .MARINE...GUSTY SOUTHWEST WINDS EXPECTED TONIGHT AHEAD OF COLD FRONT MOVING THROUGH. THUNDERSTORM CHANCES ALSO INCREASE THIS EVENING WITH SOME SEVERE THUNDERSTORMS POSSIBLE. WINDS INCREASE OUT OF THE NORTHWEST SATURDAY AFTERNOON BUT AT THIS TIME EXPECT TO REMAIN BELOW SMALL CRAFT LEVELS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...MBK AVIATION/MARINE...PZ
Hazardous weather outlook, Jul 24, 3:30 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT FRI JUL 24 2009 WIZ046-047-051-052-056>060-062>072-251030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS SOUTHERN WISCONSIN. ISOLATED SEVERE ACTIVITY IS POSSIBLE...ESPECIALLY SOUTHWEST OF A WISCONSIN DELLS...TO MADISON...TO BELOIT LINE...HOWEVER MOST STORMS SHOULD STAY BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY FROM THE WEEKEND INTO EARLY NEXT WEEK AS RELATIVELY COLD AIR WILL BE PRESENT IN THE UPPER ATMOSPHERE MAKING FOR UNSTABLE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. LMZ643>646-251030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING. THESE STORMS SHOULD STAY BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY FROM THE WEEKEND INTO THE EARLY NEXT WEEK AS RELATIVELY COLD AIR WILL BE PRESENT IN THE UPPER ATMOSPHERE MAKING FOR UNSTABLE CONDITIONS. WWW.WEATHER.GOV/MKX ZABEL
In the hours before
Local storm report, Jul 24, 5:15 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 2 N BELMONT 42.77N 90.33W
07/24/2009 E0.25 INCH LAFAYETTE WI TRAINED SPOTTER
ESTIMATED 30-40 MPH WINDS...RADAR INDICATES HAIL CORE
ACTUALLY PASSED TO THE SOUTH OF BELMONT
&&
FRANKSLocal storm report, Jul 24, 5:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 3 NW LEAD MINE 42.60N 90.39W
07/24/2009 E1.25 INCH LAFAYETTE WI LAW ENFORCEMENT
&&
FRANKSLocal storm report, Jul 24, 5:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FUNNEL CLOUD 5 NW SHULLSBURG 42.62N 90.30W
07/24/2009 LAFAYETTE WI PUBLIC
&&
FRANKSLocal storm report, Jul 24, 5:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
539 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 SW BELMONT 42.72N 90.36W
07/24/2009 E1.50 INCH LAFAYETTE WI LAW ENFORCEMENT
HAIL SWATH FROM SOUTWEST OF BELMONT TO SCHULLSBURG
AREA...HAIL SIZE RANGING FROM 1.25 TO 1.5...HAIL
BEGINNING AROUND 5 PM AND LASTING UNTIL AT LEAST 530 PM
&&
FRANKSLocal storm report, Jul 24, 5:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL SHULLSBURG 42.57N 90.23W
07/24/2009 E1.00 INCH LAFAYETTE WI TRAINED SPOTTER
BRANCHES REPORTED DOWN IN THE AREA AROUND THE SAME TIME.
&&
FRANKSLocal storm report, Jul 24, 5:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
543 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 4 NW SHULLSBURG 42.61N 90.29W
07/24/2009 LAFAYETTE WI LAW ENFORCEMENT
SHED BLOWN DOWN ON COUNTY HWY Q BETWEEN BELMONT AND
SCHULLSBURG
&&
FRANKSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 92 min |
| Jul 24, 6:01 PM CDT | Flash Flood Warning | MKX | Lafayette | 3 hr |
| Jul 24, 6:10 PM CDT | Tornado Warning | MKX | Lafayette | 38 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.